Inventiones mathematicae

, Volume 112, Issue 1, pp 323–349 | Cite as

Approximation of biholomorphic mappings by automorphisms of Cn

  • Franc Forstnerič
  • Jean-Pierre Rosay

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abhyankar, S.S., Moh, T.T.: Embeddings of the line in the plane. J. Reine Angew. Math.,276, 148–166 (1975)Google Scholar
  2. 2.
    Alexander, H.: The polynomial hull of a rectifiable curve in Cn. Am. J. Math.110, 629–640 (1988)Google Scholar
  3. 3.
    Andersén, E.: Volume preserving automorphisms of Cn. Complex Variables14, 223–235 (1990)Google Scholar
  4. 4.
    Andersén, E., Lempert, L.: On the group of holomorphic automorphisms of Cn. Invent. Math.110, 371–388 (1992)Google Scholar
  5. 5.
    Bochner, S., Martin, W.T.: Several Complex Variables. Princeton: Princeton University Press 1948Google Scholar
  6. 6.
    Bony, J.-M.: Principle du maximum, inegalité de Harnack... Ann. Inst. Fourier19, 277–304 (1969)Google Scholar
  7. 7.
    Chirka, E.M.: Complex Analytic Sets (Math. Appl. vol 46) Dordrecht: Kluwer 1989; Original in Russian, Moskva: Nauka 1985Google Scholar
  8. 8.
    Dixon, P.G., Esterle, J.: Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc., New. Ser.15, 127–187 (1986)Google Scholar
  9. 9.
    Kallin, E.: Polynomial convexity: the three spheres problem. In: Aeppli, A. et al. (eds.) Proc. Conf. Complex Analysis, Minneapolis 1964, pp. 301–304. Berlin Heidelberg New York: Springer 1965Google Scholar
  10. 10.
    El Kasimi, A.: Approximation polynômiale dans les domaines étoilés de Cn. Complex Variables10, 179–182 (1988)Google Scholar
  11. 11.
    Forstneric, F.: Stability of polynomial convexity of totally real sets. Proc. Am. Math. Soc.96, 489–494 (1986)Google Scholar
  12. 12.
    Golubitsky, M., Guillemin, V.: Stable Mappings and Their Singularities. (Grad. Texts Math., vol. 14) Berlin Heidelberg New York: Springer 1973Google Scholar
  13. 13.
    Hirsch, M.: Differential Topology. (Grad. Texts Math., vol. 33) Berlin Heidelberg New York: Springer 1976Google Scholar
  14. 14.
    Hörmander, L.: An Introduction to Complex Analysis in Several Variables, 3rd ed. Amsterdam: North Holland 1990Google Scholar
  15. 15.
    Rosay, J.-P.: The polynomial hull of non-connected tube domains, and an example of E. Kallin. Bull. Lond. Math. Soc.21, 73–78 (1989)Google Scholar
  16. 16.
    Rosay, J.-P.: Straightening of arcs. (Preprint 1992)Google Scholar
  17. 17.
    Rosay, J.-P., Rudin, W.: Holomorphic maps from Cn to Cn. Trans. Am. Math. Soc.310, 47–86 (1988)Google Scholar
  18. 18.
    Rosay, J.-P., Rudin, W.: Holomorphic embeddings of C in Cn. In: Proc. Inst. Mittag-Leffler. Djursholm, 1987–88. Princeton: Princeton University Press 1993Google Scholar
  19. 19.
    Steenrod, N.: The Topology of Fibre Bundles. Princeton: Princeton University Press 1951Google Scholar
  20. 20.
    Stolzenberg, G.: Polynomially and rationally convex sets. Acta Math.109, 259–289 (1963)Google Scholar
  21. 21.
    Stout, E.L.: The Theory of Uniform Algebras. Tarrytown on Hudson: Bogden and Quigley 1971Google Scholar
  22. 22.
    Wells, R.O.: Compact real submanifolds of a complex manifold with nondegenerate holomorphic tangent bundles. Math. Ann.179, 123–129 (1969)Google Scholar
  23. 23.
    Wermer, J.: The hull of a curve in Cn. Ann. Math.68, 550–561 (1958)Google Scholar
  24. 24.
    Wermer, J.: Banach Algebras and Several Complex Variables. Berlin Heidelberg New York: Springer 1976Google Scholar
  25. 25.
    Forstneric, F.: Complements of Runge domains and polynomial hulls. Michigan Math J. (to appear)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Franc Forstnerič
    • 1
  • Jean-Pierre Rosay
    • 1
  1. 1.Department of MathematicsUniversity of Wisconsin-MadisonMadisonUSA

Personalised recommendations